# SDR DL72W980346

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT AFT WING TERMINAL FITTING AFT BUSHING BORE.  BORED FITTING BORE TO 4.500 PER SRM 53-40-01 TO REMOVE CORROSION.  TURNED BUSHING TO PROPER FIT.  TREATED BUSHING.  OK TO TREAT FITTING BORE.  TREATED BORE, OK TO INST SLEEVE.  INSTALLED SLEEVE PER SRM 53-40-0.  BUSHING AND TERMINAL PIN INSTALLED ON NR 1119.
